Publicationes Mathematicae Debrecen, ( ISI ), Volume (79), No (1), Year (2011-3) , Pages (109-118)

Title : ( An approach to operator Dunkl--Williams inequality )

Authors: farzad dadipour , Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We prove several operator versions of the Dunkl-Williams inequality and discuss the case when equality holds in a new approach. We mainly present some necessary and su±cient conditions for the case where equality holds. We also deduce some norm inequalities and get a generalization of the Dunkl-Williams inequality in the framework of Hilbert C*modules.


, operator inequality, Dunkl-Williams inequality, p-angular distance, Hilbert C¤-module, norm inequality, Q-norm.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Dadipour, Farzad and Sal Moslehian, Mohammad},
title = {An approach to operator Dunkl--Williams inequality},
journal = {Publicationes Mathematicae Debrecen},
year = {2011},
volume = {79},
number = {1},
month = {March},
issn = {0033-3883},
pages = {109--118},
numpages = {9},
keywords = {operator inequality; Dunkl-Williams inequality; p-angular distance; Hilbert C¤-module; norm inequality; Q-norm.},


%0 Journal Article
%T An approach to operator Dunkl--Williams inequality
%A Dadipour, Farzad
%A Sal Moslehian, Mohammad
%J Publicationes Mathematicae Debrecen
%@ 0033-3883
%D 2011